# SDR 99T64R345AR

- Difficulty date: June 4, 1999
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AFT SPAR HAS 7 EACH AREAS OF CORROSION AT XRS 190.  REMOVED CORROSION, FABRICATED SPECIAL WASHERS AND DOUBLERS AND INSTALLED PER EO 99-061.  (M)
